# SDR DXTA200300057

- Difficulty date: July 4, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600343
- Aircraft time: 4,620 hours, 3,723 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Main
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NORMAL GEAR EXTENSION INOPOPERATIVE, HANDLE DOWN WITH NO HYDRAULIC PRESSURE INDICATOR , NO GEAR UNLOCK EMERGENCY EXTENSION COMPLIED WITH IAW CHECKLIST, LANDING UNEVENTFULL. SECURED LOOSE CONNECTOR "P160" FOR MLG CONTROL HANDLE IN COCKPIT. RESET THE PNEUMATIC EMERGENCY MLG CONTROL SYS AND BOTTLE TO THE NORMAL POSITION, CYCLED MLG 12 TIMES NORMALLY. MLG EXTENTION AND RETRACTION OPS CHECKED NORMAL IAW CE560 MM.
